# SDR SWIA2019121746901

- Difficulty date: October 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Ovrwg Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461 LBL 47 OVERWING FAIRING BRACKET IS CRACKED    (C-CHECK)   RO:12/14/2019    / REMOVED AND REPLACED BRACKET AT FS 461 LBL 47 OVERWING IAW CRJ 200 SRM.
